# SDR 2004UALA01040

- Difficulty date: November 9, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 46,151 hours, 16,905 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Proximity Sensor
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DOORS 2L AND 2R ARMED LTS DO NOT COME ON WITH DOORS ARMED.  GIRT BAR ANN LIGHT L406 FOR DOOR 2R FOUND SHORTED - REPLACED LIGHT. 2R FORWARD AND REAR PROXIMITY SENSORS FOUND BAD - BOTH SENSORS REPLACED.
